# SDR CA100127017

- Difficulty date: January 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 4,519 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 5043006127
- Condition: Cut
- Location: Pax Door
- Part time: 533 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) ACFT WAS ENROUTE AT FL 260 WHEN THE CREW NOTICED A SLIGHT INCREASE IN CABIN RATE OF CLIMB. THE RATE CONTINUED FROM 500 FET PER MINUTE (FPM) TO A MAXIMUM OF 6000 FPM. THE CREW INITIATED AN EMERGENCY DESCENT AND LEVELED OFF AT 10,000 FEET. FLIGHT THEN DIVERTED TO THE CLOSEST AIRPORT AND LANDED WITHOUT FURTHER INCIDENT. THE ACFT WAS INSPECTED BY MX AND THE DOOR SEAL WAS FOUND TORN AND SUBSEQUENTLY REPLACED.
